MAUDE Adverse Event Report: Spectranetics Corporation Quick-Cross Support Catheter; Catheter, Percutaneous

Spectranetics Corporation Quick-Cross Support Catheter; Catheter, Percutaneous
Model Number 518-066
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3) the quick-cross was returned for evaluation.Visual inspection found the proximal marker band moved distally next to the middle band, which is approx.54 mm from its expected position.The middle marker band moved approx.4 mm distal to its expected position.The distal marker band is in the correct position.There was no evidence of elongation; however, the tube is pinched 30-50 mm from the distal tip.Original swagging marks are visible in their expected positions, and encapsulation is in good condition.H6) based on device evaluation and investigation, movement of the marker bands was confirmed; however, the cause of the movement could not be established.Type of investigation code b01 replaced (from b17).Investigation findings code c0706 replaced (from c20).All other codes are applicable as listed in the initial mdr.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
Quick-Cross Support Catheter
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50168532
Report Number3007284006-2026-00413
Device Sequence Number13262719
Product Code DQY
UDI-Device Identifier00813132029401
UDI-Public(01)00813132029401(11)260519(17)280519(10)0303772643
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number518-066
Device Catalogue Number518-066
Device Lot Number0303772643
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown